ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Гамильтониан и характеристическое уравнение для обобщенной модели перехода спираль-клубок с учетом стекинга

Бадасян, А. В. and Григорян, А. В. and Чухаджян, А. Ю. and Мамасахлисов, Е. Ш. and Морозов, В. Ф. (2002) Гамильтониан и характеристическое уравнение для обобщенной модели перехода спираль-клубок с учетом стекинга. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 37 (5). pp. 320-322. ISSN 0002-3035

[img]
Preview
PDF
Download (540Kb) | Preview
    Item Type: Article
    Additional Information: Պարույր-կծիկ անցման ընդհանրացված մոդելի համիլտոնիանը և բնութագրական հավասարումը, հաշվի առնելով ստեքինգ փոխազդեցությունը։ Hamiltonian and secular equation for generalized model of helix-coil transition with allowance for stacking.
    Uncontrolled Keywords: Բադասյան Ա. Վ., Գրիգորյան Ա. Վ., Չուխաջյան Ա. Յու., Մամասախլիսով Յ. Շ., Մորոզով Վ. Ֆ., Badasyan A. V., Grigoryan A. V., Chuhadjyan A. Y., Mamasakhlisov E. Sh., Morozov V. F.
    Subjects: Q Science > QC Physics > Chemical Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 04 May 2012 14:47
    Last Modified: 18 Mar 2014 14:22
    URI: http://physics.asj-oa.am/id/eprint/603

    Actions (login required)

    View Item